# SDR IPXA09M54964

- Difficulty date: February 24, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 64,905 hours, 9,404 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQUENCE 294-W3-004 EXISTING REPAIR ON NR 4 SLAT L/H WING NOT ON MRCSSR NOR IS IT AN SRM REPAIR.   REMOVED DOUBLER, FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLER IAW UPS E.O. MD11-5740-32607-A
